# SDR 29GA201306263045

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 31,814 hours, 35,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Stiff
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR IS HARD TO LOCK.  CLEANED AND LUBED MAIN DOOR SEAL AND LOCKING MECHANISM HARDWARE OPS CHECK NORMAL.
